# SDR VNAA202504020037

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.   EVALUATED,DUE TO DAMAGE EXCEED ALLOWABLE DAMAGE PER CRJ900 SRM 53-21-23-101-001-A02, MID CAP AND REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
